Leibniz conference on bioactive compounds

Europe/Berlin
Marta-Fraenkel-Saal (Hygienemuseum Dresden)

Marta-Fraenkel-Saal

Hygienemuseum Dresden

Lingnerplatz 1 01069 Dresden
Description

Marta-Fraenkel-Saal

Hygienemuseum Dresden

Lingnerplatz 1

01069 Dresden

    • 12:00 12:30
      Registration 30m Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
    • 12:30 12:45
      Welcome addresses 15m Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
      Speakers: Prof. Brigitte Voit (Leibniz-Institut für Polymerforschung Dresden e.V. ), Prof. Ludger A. Wessjohann (Leibniz Institute of Plant Biochemistrsy)
    • 12:45 14:30
      Session 1 Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
      • 12:45
        PLENARY TALK 45m
        Speaker: Prof. Marion Ansorge-Schumacher (Technical University Dresden)
      • 13:30
        Towards reaction media compartmentation for DNA-encoded organic synthesis – polymer micelle Brønsted acid-mediated formation of DNA-tagged heterocycles 30m
        Speaker: Dr Andreas Brunschweiger (Technical University Dortmund)
      • 14:00
        Probing functional principles of polymeric vesicles for the fabrication of artificial organelles and protocells 30m
        Speaker: Dietmar Appelhans (Leibniz Institute of Polymer Research Dresden)
    • 14:30 15:15
      Poster session: Poster session & Coffee break
    • 15:15 17:30
      Session 2 Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
      • 15:15
        Experimental platforms for cell-free biotechnology designed by droplet microfluidics and additive manufacturing 30m
        Speaker: Julian Thiele (Leibniz Institute of Polymer Research Dresden)
      • 15:45
        Local and temporal control on the delivery of bone healing drugs by thermoresponsive biopolyelectrolyte complexes 30m
        Speaker: M. Müller (Leibniz-Institut für Polymerforschung Dresden e.V., Hohe Straße 6, 01069 Dresden, Germany and Technische Universität Dresden, Fachrichtung Chemie und Lebensmittelchemie, 01062 Dresden)
      • 16:15
        Ex Vivo Creation of Implantable Human Corneal Tissues to Cure Blindness 30m
        Speaker: Dr Marcus Binner (Leibniz Institute of Polymer Research Dresden, Germany)
      • 16:45
        PLENARY TALK 45m
        Speaker: Prof. Wilhelm T. S. Huck (Radboud University Nijmegen, The Netherlands)
    • 17:30 18:00
      Coffee break 30m Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
    • 18:00 19:00
      Award Ceremony: AWARD CEREMONY Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
      Convener: Prof. Wittko Francke (University of Hamburg)
      • 18:00
        Leibniz Drug of the Year 2019 30m
      • 18:30
        Leibniz Research Award 2019: Volatile Signals – Secret Messages 30m
        Speaker: Prof. Wittko Francke (University of Hamburg)
    • 19:00 20:00
      Dinner 1h
  • Tuesday, 2 April
    • 09:00 11:15
      Session 3 Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
      • 09:00
        PLENARY TALK 45m
        Speaker: NN NN (NN)
      • 09:45
        Biosynthetic design of nonribosomal peptides 30m
        Speaker: Hajo Kries (Leibniz-HKI)
      • 10:15
        Memory enhancement by ferulic acid ester across species 30m
        Speaker: Dr Birgit Michels (Leibniz Institute for Neurobiology (LIN), Department Genetics of Learning and Memory, Magdeburg, Germany.)
      • 10:45
        Bitter is better – Taste receptors becoming drug targets 30m
        Speaker: Maik Behrens (Leibniz-Institute for Food Systems Biology at the TU Munich)
    • 11:15 11:30
      Coffee break 15m
    • 11:30 12:20
      Session 4 Projects of the Alliance: Proejcts of the Alliance Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
      • 11:30
        Leibniz Bioactives Cloud 10m
        Speaker: Mr Frank Broda (Leibniz Institute of Plant Biochemistry)
      • 11:40
        Wirkstoffradio 10m
        Speaker: Dr Bernd Rupp (Leibniz-Forschungsinstitut für Molekulare Pharmakologie (FMP))
      • 11:50
        SPEED TALKS - Seed money projects 30m
        Speakers: Mr Huijuan Guo (Leibniz Institute for Natural Product Research and Infection Biology e.V., Hans-Knöll-Institute (HKI)), Dr Martin Dippe (Leibniz Institute for Plant Biochemistry), Selene Mogavero (Leibniz Institute for Natural Product Research and Infection Biology – Hans Knöll Institute), Tony Köhler (Leibniz-Institut für Polymerforschung Dresden e.V.)
    • 12:20 12:25
      Closing remarks 5m Marta-Fraenkel-Saal

      Marta-Fraenkel-Saal

      Hygienemuseum Dresden

      Lingnerplatz 1 01069 Dresden
    • 12:25 13:30
      Lunch 1h 5m
    • 13:30 14:30
      Guided tour IPF 1h IPF DresdenLeibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden Leibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden

      IPF DresdenLeibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden Leibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden

      Leibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden
    • 13:30 15:30
      Member Assembly 2h IPF DresdenLeibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden

      IPF DresdenLeibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden

      Leibniz-Institut für Polymerforschung Dresden e.V. Hohe Str. 6 01069 Dresden
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×